# SDR RAIA960405

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826894
- Condition: Worn
- Location: Lt Prop
- Part time: 1,730 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7270 - LEFT PROP DE-ICE FAILED IN FLIGHT.  MAINTENANCE REPLACED LEFT PROP DE-ICE BRUSH BLOCK, PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  (M)
